# SDR ABXA20250908216

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,186 hours, 43,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND L1 DOOR EMERGENCY EXIT SIGN LIGHT INOP.  CLEANED AND REINSTALLED CONNECTOR FOR POWER SUPPLY.  LIGHT OPS CHECKS GOOD IAW AMM 31-51-00.  AIRCRAFT RETURNED TO SERVICE.
